# SDR AALA200802596A

- Difficulty date: November 27, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT LEFT HAND HYDRAULIC SYSTEM QUANTITY DROPPED TO .18.  LANDED MCO WITHOUT INCIDENT.  TIGHTENED LOOSE B-NUT ON LEFT HAND PRESSURE LINE TO ALT SHUTTLE VALVE. SYSTEM GROUND CHECKED NORMAL OPERATION.
